Author Topic: UTI Symptoms are soooooo annoying.  (Read 5932 times)

[Buddie]

Re: UTI Symptoms are soooooo annoying.
« Reply #10 on: November 23, 2013, 05:19:08 am »
the frequent urination Is killing me.  I feel like I have to pee constantly even my bladder is not full.  If this is keep going it might damage something.  I have been like this for a month. 

don't worry too much, i know its easier said than done. i had this for many months and
its just recently that its nearly gone. i also had the impression that my urine was boiling hot.
its detox.......one should drink a lot of water ........i think its a good sign by the way.........
your body is getting rid off all the chemical crap. :)
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: UTI Symptoms are soooooo annoying.
« Reply #11 on: November 24, 2013, 11:09:01 am »
Thank you for all the replies and tips :) x
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: UTI Symptoms are soooooo annoying.
« Reply #12 on: November 27, 2013, 03:02:09 pm »
I am having these symptoms as well.  I always think I have a bladder infection.  I did try pure cranberry juice but it's just too acidic.  Now I take D -mannos in powder form with water.  Seems to
Help.  I don't want to take antibiotics and studies show they don't really work and for us, in w/d, they can be dangerous (quinolone).  I think this is just another healing symptom that we as women must deal with.  Wishing you well.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.